American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jean Bourgain and Mei-Chu Chang. On the size of $k$-fold sum and product sets of integers. J. Amer. Math. Soc. 17 (2004) 473-497. MR 2051619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] P. Frankl and V. Rödl. A partition property of simplices in Euclidean space . J. Amer. Math. Soc. 3 (1990) 1-7. MR 1020148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1